# SDR QXEA2012070100593

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 12,556 hours, 13,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85227012009
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE AT 25,000 FT,   THERE WAS A LOUD SQUEAL FROM THE TYPE II/III EXIT DOOR ON THE FO'S SIDE.  RETURNED TO FIELD, LANDING UNEVENTFUL. R & R RT FWD LOWER EMERGENCY EXIT DOOR SEAL IAW MM TASK 52-23-06-000-801 AND TASK 52-23-06-400-801.  PRESSURIZATION LEAK CHECKED GOOD.  NO LEAKS OR NOISE DETECTED.  RETURNED TO SERVICE.
